# SDR SWAA2021102519320

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO.   EVALUATED CENTER SCUFF PLATE,  FOUND CRACKS MEASURE AS FOLLOW; ( 1 )L=2.1145 INCHES ( 2 )L=1.1575 INCHES ( 3 )L=0.4595 INCHES ( 4 )L=0.2835 INCHES ALL THESE CRACKS MUST BE REPAIRED BY WELDS IAW SRM 53-30-15-2R-1, REPAIR 1, PARAGRAPH 4. C.   REPAIRED THE SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, PARAGRAPH 4.C STEP (4) ,FIGURE 203 AND BAC 5975.  PERFORMED DYE PENETRANT INSPECTION ON WELDED AREAS IAW SOPM 20-20-02 AND SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.C. STEP (4). CRACK INDICATIONS NOT FOUND.   APPLIED TWO LAYERS OF BMS 10-11 TYPE L PRIMER TO THE INNER SURFACE OF THE MIDDLE SCUFF PLATE IAW SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.C STEPS (5)(6)(7).
